# SDR AALA20110217MIA01

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 49,077 hours, 6,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 FORWARD POSITION EMERGENCY FLASHLIGHT BATTERY INOPERATIVE.  REPLACED BATTERY IN LEFT NUMBER 2 DOOR FORWARD POSITION FLASHLIGHT.
